# SDR FDEA201608142887

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 54,011 hours, 13,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE PRESS TO TEST IS INOPERATIVE.
